Record:   Prev Next
作者 Akemann, Charles A., author
書名 Perfect C*-algebras / Charles A. Akemann and Frederic W. Shultz
出版項 Providence, Rhode Island : American Mathematical Society, 1985
©1985
國際標準書號 9780821823279
9781470407391 (e-book)
book jacket
說明 1 online resource (137 pages) : illustrations
text rdacontent
computer rdamedia
online resource rdacarrier
系列 Memoirs of the American Mathematical Society, 0065-9266 ; Number 326
Memoirs of the American Mathematical Society ; Number 326
附註 "May 1985, Volume 55, Number 326 (end of volume)."
Includes bibliographical references
Description based on print version record
Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries
鏈接 Print version: Akemann, Charles A. Perfect C*-algebras. Providence, Rhode Island : American Mathematical Society, c1985 xiii, 117 pages Memoirs of the American Mathematical Society ; Number 326. 9780821823279 85004018
主題 C*-algebras
Electronic books
Alt Author Shultz, Frederic W., 1945- author
Record:   Prev Next